# SDR ASAA0280354

- Difficulty date: October 4, 2002
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR095301157003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, SEAT TRACK CORRODED BEYOND LIMITS AT LBL 44 FROM FS 1176-1211.  REPLACED SEAT TRACK FROM FS 1155-1231 PER SRM 53-05, FIG 4F. (M)
